Do I feel like this because it is a side effect?
I had a similar reaction to wellbutrin. Add water, instant witch!! Perhaps you are on too high of a dose, call your doc.
Are you having panic attacks or anxiety, or do you feel plain old snarky on W?
If you add more info, like how it makes you feel, as compared to how you felt before you started taking it, we may be able to help better.
Good luck and call the prescribing doc,
I started on Wellbutrin 4 months ago because of Anxiety and I recently experience depression. Wellbutrin did nothing for my anxiety and it gave me agitation, extrem nervousness and worsen anxiety. On a positive note it lifted my depression.
A couple of days ago my pdoc had to take me of it because the side effects I was experiencing from it. I'm not saying its a bad med because everyone experience is different and in some ways it helped me and in some areas it made things worse. So now I'm back to sqaure one again looking for that med that is going to target my issuses.
She gave me Zoloft so now I'm looking for info and experiences people have had with that. I worked myself up slowly on Wellbutrin and it was still a rough road. I truly believe in starting at small dosages. I hope you feel better and find that med that helps.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 18 Sep 2011 • 11 answers
Posted 25 Sep 2011 • 9 answers
Posted 3 Sep 2012 • 5 answers
Posted 10 Jan 2014 • 4 answers